CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Hypopharyngeal stenosis and dysphagia complicating toxic epidermal necrolysis.

Toxic epidermal necrolysis is a severe dermatologic disorder clinically characterized by the acute onset of erythema and tenderness of the skin. Destruction of the epidermal barrier results in significant morbidity and mortality. Large erosions of mucous membrane, including the mouth and oral mucosa, are typical of toxic epidermal necrolysis. After ingesting naproxen sodium (Aleve) and aspirin, a previously healthy 43-year-old woman developed toxic epidermal necrolysis that resulted in hypopharyngeal stenosis complicated by dysphagia and recurrent aspiration.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app